# SDR AALA2000369

- Difficulty date: February 22, 2000
- Submitted: May 8, 2000
- Operation: Air carrier
- Aircraft: N135AA
- Make and model: Doug DC-10-10
- Aircraft serial: 47830
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND FLOORBEAM CRACKED ALONG UPPER EDGE BELOW AND INBOARD OF ROLLER TRAY.  REMOVED THE CRACKED WEB SECTION 2.25 INCH BY 8 INCH LONG IN FLOORBEAM AND MANUFACTURED AND INSTALLED FILLER AND FLOORBEAM DOUBLERS SRM 53-00-1.  (M)
